If overdose is suspected, contact a poison control center or emergency room immediately. US residents can call the US National Poison Hotline at 1-800-222-1222. Canada residents can call a provincial poison control center. Symptoms of overdose may include: fast/pounding/irregular heartbeat, severe shaking (tremors), seizures.
With so much attention on the looming deadline to remove CFC, doctor prescribed, metered dose inhalers from the market by December 31,... Read more »
More than 40 million people suffer from nasal allergy symptoms in the United States. Over-the-counter (OTC) medications for allergy relief ... Read more »
By now many of you are aware of the arrival of HFA inhalers that represent the new environmental friendly carriers for aerosol inhalers.... Read more »
Today we’ll talk about:• Inhaler technique for Metered Dose Inhaler (MDI)• How to clean and store your MDI• How... Read more »